RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, Issue 1, Pages 58–65 (Mi vuu140)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Dirichlet problem for holomorphic functions in spaces described by modulus of continuity

A. S. Ilchukov, A. Yu. Timofeev

Syktyvkar State University

Abstract: We study and solve the Dirichlet problem for holomorphic functions in spaces, described by modulus of continuity with predefined conditions.

Keywords: Dirichlet problem, holomorphic functions, modulus of continuity.

Full text: PDF file (161 kB)
References: PDF file   HTML file
UDC: 517.53
MSC: 30E25
Received: 01.09.2009

Citation: A. S. Ilchukov, A. Yu. Timofeev, “Dirichlet problem for holomorphic functions in spaces described by modulus of continuity”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 1, 58–65

Citation in format AMSBIB
\Bibitem{IlcTim10}
\by A.~S.~Ilchukov, A.~Yu.~Timofeev
\paper Dirichlet problem for holomorphic functions in spaces described by modulus of continuity
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2010
\issue 1
\pages 58--65
\mathnet{http://mi.mathnet.ru/vuu140}


Linking options:
  • http://mi.mathnet.ru/eng/vuu140
  • http://mi.mathnet.ru/eng/vuu/y2010/i1/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Timofeev A.Yu., “O povedenii $T_G$-operatora v prostranstvakh funktsii, opisyvaemykh modulem nepreryvnosti”, Izv. Komi nauchnogo tsentra UrO RAN, 2010, no. 4, 12–15  elib
    2. A. Yu. Timofeev, “Zadacha Dirikhle dlya golomorfnykh funktsii v prostranstvakh s zadannym modulem nepreryvnosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 3, 107–116  mathnet
    3. A. Yu. Timofeev, “Kraevaya zadacha dlya obobschennogo uravneniya Koshi–Rimana v prostranstvakh, opisyvaemykh modulem nepreryvnosti”, Ufimsk. matem. zhurn., 4:1 (2012), 146–152  mathnet
    4. A. S. Ilchukov, “O povedenii resheniya kraevoi zadachi dlya obobschennogo uravneniya Koshi–Rimana”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 2, 27–34  mathnet
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:186
    Full text:75
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020